It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • More trouble with Topamax!!



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-15-2005, 04:44 PM   #1
    NathanF41
    Inactive
    (male)
     
    Join Date: Apr 2005
    Posts: 280
    NathanF41 HB User
    More trouble with Topamax!!

    Well this is partially for anxiety board, and partially for migraine board. I got myself off of 100mg since I couldn't take the doubled anxiety, pseudo seizures, etc. Went to 75mg for 3 days...then last night tried 50mg to stay there. I felt so much worse last night after taking 50mg. Now tonight as well. I still have 3 hours till my next dose, but had to take a Lorazepam last night and tonight to calm me down for the amount of anxiety it gave me. I called a pharmacist, and they said that these side effects are not unusual at the dose I was on. But I should have stayed on 75 longer before going down to 50 he said is why I was so much worse after taking 50. He said there wasn't enough of it in my bloodstream. So now I'm going back to 75mg for 4 more days to complete the week of 75s...then will try 50 again. I need to break this cycle of daily benzos. I know .5 Lor. shouldn't be something to worry about for once a day, but I don't want to develop any sort of rhythm. Unfortunately, with the way this Topamax is treating me right now, I feel like I'm treating constant withdrawal at the moment.

    Last edited by NathanF41; 08-15-2005 at 04:45 PM.

     
    Sponsors Lightbulb
       
    Old 08-17-2005, 09:17 AM   #2
    PETALS1
    Junior Member
     
    PETALS1's Avatar
     
    Join Date: Aug 2004
    Posts: 23
    PETALS1 HB User
    Re: More trouble with Topamax!!

    Hope you are doing better. I also take topamax and have psuedo seizures. I have posted a few word about my self a couple of days ago, if I'm remembering right on one of you topics.
    Do you know what triggers your seizures?
    I'll post later, my eyes and consentration are blurred!!
    Debbie

     
    Old 08-17-2005, 01:23 PM   #3
    NathanF41
    Inactive
    (male)
     
    Join Date: Apr 2005
    Posts: 280
    NathanF41 HB User
    Re: More trouble with Topamax!!

    Well, the topamax is giving me the pseudo seizures. Never had them before. The neurologist and pharmacist both said that this is a side effect of the topamax at a higher dose (like 75mg to 100mg). They seems to happen when my anxiety goes up since I've been on the higher dosage of topamax. So really, they happen any time my anxiety goes up cause the topamax has put the anxiety effects in my head instead of just abdomen now. I'm trying to get off the topamax. Will be going down to 50 next week. Since being back to 75 it hasn't been as bad. Still getting some of it, but was worse on 100. I'm hoping to get rid of them when back at 50 as I didn't get any of this stuff till I hit 75 on the way up.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:00 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!